# SDR MASA200602258

- Difficulty date: September 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,496 hours, 6,289 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7112 DEN.  CREW GOT A RTL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
